I have been taking Lupron for the past two weeks with no issues. I started Bravelle/Menapur on Friday night. That injection has burned both times. Has anyone else had that issue? Also, my stomach is getting sore on both sides from two injections a day. Any advice? My husband does a great job of giving the injections so I know he is doing it right. I just don't know how I am going to get through this for two more weeks. Any help my sisters can offer would be great.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...